# SDR RAIA00404015

- Difficulty date: April 24, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 12,567 hours, 13,261 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U2230
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT BLEED LEAK MESSAGE. MAINTENANCE REMOVED AND REPLACED O-RINGS IN THE NR 2 ENGINE BLEED LINE IN CARGO COMPARTMENT.
